# SDR DALA1051820933

- Difficulty date: December 9, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 58,354 hours, 44,454 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 5936038501
- Condition: Corroded
- Location: C-3 Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-3, BAG BIN LOWER SILL HAS LIGHT CORROSION AROUND STOP PADS.  REPLACED BEAM DUE TO 2 SPOTS GROUND BEYOND THE 50 PERCENT ALLOWED IAW SRM 53-05, FIG 123.
